Sur les séries L d’une variété algébrique
Bulletin de la Société Mathématique de France, Volume 84 (1956), pp. 385-407.
@article{BSMF_1956__84__385_0,
     author = {Lang, Serge},
     title = {Sur les s\'eries $L$ d{\textquoteright}une vari\'et\'e alg\'ebrique},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {385--407},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {84},
     year = {1956},
     doi = {10.24033/bsmf.1477},
     zbl = {0089.26301},
     mrnumber = {19,578c},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1477/}
}
TY  - JOUR
AU  - Lang, Serge
TI  - Sur les séries $L$ d’une variété algébrique
JO  - Bulletin de la Société Mathématique de France
PY  - 1956
DA  - 1956///
SP  - 385
EP  - 407
VL  - 84
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1477/
UR  - https://zbmath.org/?q=an%3A0089.26301
UR  - https://www.ams.org/mathscinet-getitem?mr=19,578c
UR  - https://doi.org/10.24033/bsmf.1477
DO  - 10.24033/bsmf.1477
LA  - fr
ID  - BSMF_1956__84__385_0
ER  - 
%0 Journal Article
%A Lang, Serge
%T Sur les séries $L$ d’une variété algébrique
%J Bulletin de la Société Mathématique de France
%D 1956
%P 385-407
%V 84
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1477
%R 10.24033/bsmf.1477
%G fr
%F BSMF_1956__84__385_0
Lang, Serge. Sur les séries $L$ d’une variété algébrique. Bulletin de la Société Mathématique de France, Volume 84 (1956), pp. 385-407. doi : 10.24033/bsmf.1477. http://www.numdam.org/articles/10.24033/bsmf.1477/

[1] E. Artin, Ueber eine neue art von L-Reihen (Abh. math. Sem. Hamburg Univ., Bd. 2, 1924).

[2] E. Artin, Zur theorie der L-Reihen mit allgemeinen gruppencharakteren (Abh. math. Sem. Hamburg Univ., Bd. 8, 1930). | JFM

[3] W. L. Chow, Abstract theory of the Picard and Albanese varieties (à paraître dans les Annals of Mathematics).

[4] W. Krull, Galoische theorie der ganz abgeschlossene Stellenringe (Sitzungsberichte der phys.-med. Soz. zu Erlangen, Bd. 67-68, 1935-1936). | JFM | Zbl

[5] S. Lang, L-series of a covering (à paraître aux Proceedings of the National Academy, U.S.A., 1956). | MR | Zbl

[6] S. Lang, Unramified class field theory (à paraître dans les Annals of Mathematics, 1956). | Zbl

[7] S. Lang et A. Weil, Number of points of varieties in finite fields (Amer. J. Math., vol. 72, No 4, octobre 1954, p. 818-827). | MR | Zbl

[8] T. Matsusaka, The theorem of Bertini on linear systems in modular fields (Mem. College of Science, Univ. of Kyoto, Series A, Math., vol. 26, No 1, juillet 1950). | MR | Zbl

[9] M. Nagata, On the theory of Henselian Rings (Nagoya math. J. vol. 5, 1953, p. 45-57, et vol. 7, 1954, p. 1-19). | Zbl

[10] Y. Nakai, On the genus of algebraic curves (Mem. College of Science, Univ. of Kyoto, Series A, Math., No 2, 1952). | MR | Zbl

[11] L. B. Nisnevic, Ueber die Anzahl der Punkte einer algebraische Mannigfaltigkeit in einem endlichen Primkörper (en russe Doklady Akad. Nauk U.S.S.R., 1954). | Zbl

[12] F. K. Schmidt, Die theorie der Klassenkörper... (Sitzungsberichten der phys. med. Soz. zu Erlangen, Bd. 62, 1930, p. 267-284). | JFM

[13] A. Weil, Number of solutions of equations in finite fields (Bull. Amer. Math. Soc., vol. 55, No 5, 1949, p. 497-508). | MR | Zbl

[14] A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent (Paris, Hermann, 1948). | MR | Zbl

[15] A. Weil, Footnote to a recent paper (Amer. J. Math., vol. 76, No 2, 1954). | MR | Zbl

[16] A. Weil, Critères d'équivalence (Math. Annalen, Bd. 128, 1954). | MR | Zbl

[17] E. Witt, Zyklische Körper und algebren der characteristik p vom Grad pn (J. reine angew. Math., Bd. 176, 1936). | JFM | Zbl

[18] O. Zariski, Pencils on an algebraic variety and a new proof of a theorem of Bertini (Trans. Amer. math. Soc., 1941). | JFM | MR | Zbl

Cited by Sources: